Kayakalp vati patanjali medicine this question feed

visible, 21 October 2014 9:18

23y male . Sir me 15 mnths se kayakalp vati use kr rha hu kya iska koi side effect ho skta h kya. I mean iska effect sex drives ko affect to nhi krta.?

More: Skin
Ask Question? | Related Questions
Doctor's Ayurvedic Advice:-

Melasma is the hyperpigmented patches seen during or after pregnancy. If it is only due to the harmonal changes during pregnancy, it will reduce after delivery. Some patches even persist after the delivery. Eladi thailam can be applied externally over the spots and Divya Kaya kalpa Vati can be taken after weaning or after consulting an Ayurvedic doctor. Weaning is usually done between 1 and 2yrs.

Triphalahills for Healthy Digestion can be taken while breastfeeding.

Include more vegetables, fruits, snake gourd, cinnamon, turmeric, cumin and ginger. Reduce excess refined flour, canned foods, hot and spicy foods, salt, sweet and oil. Drink plenty of water, have sufficient sleep, pranayamam, meditation and regular exercise will be beneficial.

posted by Dr.Ramani on 29 June 2017

Replies


Hi sir..m 18 yrs old.grl. N sir mere face par elergy k karan kafi sare pimples ho gye the.. Unhe theek hone me teen se chaar mnts lge hai but ab unke marks nhi ja rhe sir meri skin fair hai or uski vjh se wo aur bhi zyada lgte hai pure face pe.. Skin specialist ne face wsh btaya tha use use krne k baad ya fir normal wtr k saath bhi face wsh krne k baad puri skin red red ho jati hai sir. Iss vjh se mai do teen mnts ghr se bahr nhi nikl payi cz face bht khrab ho gya tha toh plz aap face ko normal bnane k liye koyi upaye ya mdcn btaiye. Plzz sir req u ..

posted by hardeepsingh1416 on 8 October 2017

Hello, Melasma is the term used for hyper pigmentation of skin usually in patches on face. Ayurveda correlates melasma and freckles with vyanga. The hormonal disturbance during and post pregnancy leads to such melasma formation. It is advisable to take treatment for the same after baby stops weaning as then levels of hormones will retain their normal values. Afterwards still the melasma remains, following ayurvedic medicines are recommended for 3 months- 1.Chnadansav- 30ml in equal amount of water twice a day after meals. 2.Sarivadyasava- 30ml in equal amount of water twice a day after meals. 3.Divya kaishor guggul - 2 tablets with luke warm water after meals twice a day. 4.Gandhak rasayan- 2 tablets with luke warm water after meals twice a day. 5.Kumkumadi Tailum or oil- apply locally at bedtime. Other lepa like lodhradi lepa or matulungadi lepa should be applied over face.

posted by Dr.Kanika on 28 June 2017

sirji,mera pregnancy time ke brown spots cheeks melasma hai.plz suggest me can i use divya kayakalp vati?mera baby2.6years ka hai or breastfeed karta hai.kya safe hai?

posted by aaryma88 on 23 June 2017

Hello,

Kayakalp Vati is Herbomineral medicine that contains almost 15 to 16 herbs and minerals which is a special preparation mainly used for skin conditions, chronic and acute skin conditions. Kayakalp Vati is indicated for various ailments like Acne, psoriasis, eczema, dark pigmentations on skin, helps to treat itching, ring worm, fungal infections etc.

Usually the dosage of Kayakalp Vati is one-one or two-two twice daily after food but this dosage varies from person to person. Only restriction is to avoid milk while taking this Kayakalp Vati.

When it comes to your query, you asked us that if there are side effects with Kayakalp Vati if taken for long time, and usually there are no side effects noticed. Depending up on your requirement and diagnosis of the medicine, one can decide dosage and duration. In your case it is not clear for what you are using but we assume that you might have any skin related infections and that is why you are using these medicines regularly from many months. The medicines are not reported any adverse effects on other factors of your health like sexual related, erectile dysfunction , or loss of libido. However you need to get this weakness corrected and for which you can have the following medicine such as Organic O Joy Capsules one-one after food.

posted by Dr.Vijay on 6 July 2015

Post a Question Or Reply




Related Questions


Dark skin on face

asked by rajugessur on 1 February 2010
Om babaji , Will pls advice or tell me what to put on my face as i am doing prayanama every day... Read More

Patanjali medicine for skin alargy problem

asked by tinu on 4 November 2012
Sir Nanaskar, I from odisha.I have very serius alargy problem from last three Years.On my whole... Read More

White Spot in skin

asked by awi on 23 January 2013
10 years back some white spot appears on my body. After taking the initial treatment it stops... Read More

Skin allergy(chronic ringwor )

asked by rammi on 18 September 2013
Namaste guru gi, dis is ramya.am suffering with chronic ringworm since last 8... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.